Vol. 47, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The structure of ultraproducts of abelian groups

Paul C. Eklof

Vol. 47 (1973), No. 1, 67–79
Abstract

A structure theorem is given which characterizes abelian groups which are ultrapowers with respect to ω-incomplete ultrafilters. It is also proved that any nonprincipal ultraproduct of abelian groups over a countable index set—or, more generally, with respect to a good ultrafilter—is an ultrapower with respect to an ω-incomplete ultrafilter. The results of this paper provide a solution to a problem of L. Fuchs.

Mathematical Subject Classification 2000
Primary: 20K25
Milestones
Received: 18 April 1972
Published: 1 July 1973
Authors
Paul C. Eklof